Alert archive / Colorado / Red Flag Warnings in 2008

Red Flag Warning 9, NWS Denver/Boulder, CO

April 29, 200816 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Apr 29, 2008, 4:01 AM MDT for 16 counties in Colorado. It took effect at Apr 29, 2008, 2:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2008, 4:01 AM MDT (10:01 UTC)
In effect from
Apr 29, 2008, 2:00 PM MDT
Expired
Apr 29, 2008, 8:00 PM MDT
In force
6 hr
Issued by
NWS Denver/Boulder, CO

Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 42 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 10.0 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2008-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2008-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4343 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KBOU 291001
RFWBOU

RED FLAG WARNING
NATIONAL WEATHER SERVICE DENVER CO
401 AM MDT TUE APR 29 2008

COZ238>251-291815-
/O.UPG.KBOU.FW.A.0004.080429T1800Z-080430T0200Z/
/O.NEW.KBOU.FW.W.0009.080429T2000Z-080430T0200Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
401 AM MDT TUE APR 29 2008

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING FOR THE NORTHEAST PLAINS FOR LOW HUMIDITIES 
AND GUSTY WINDS...


THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

AN UPPER LEVEL RIDGE MOVING ACROSS THE CENTRAL ROCKIES COMBINED
WITH AN INCREASING FLOW ALOFT WILL BRING LOW HUMIDITIES AND GUSTY
WINDS TO THE AREA FROM MID AFTERNOON INTO THE EARLY EVENING HOURS.
RELATIVE HUMIDITIES WILL FALL TO 5 TO 12 PERCENT THIS AFTERNOON AND
SOUTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH WITH A FEW GUSTS
POSSIBLY UP TO 25 MPH MAINLY AFTER 3 PM. THE COMBINATION OF THE LOW
HUMIDITIES...GUSTY WINDS AND DRY FUELS WILL CAUSE CRITICAL FIRE
WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$
3 follow-up statements
000 
WWUS85 KBOU 291833
RFWBOU

RED FLAG WARNING
NATIONAL WEATHER SERVICE DENVER CO
1233 PM MDT TUE APR 29 2008

COZ238>251-300200-
/O.CON.KBOU.FW.W.0009.080429T2000Z-080430T0200Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN...
WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD...
LONGMONT...AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...
BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
1233 PM MDT TUE APR 29 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT
THIS EVENING. 

AN UPPER LEVEL RIDGE MOVING ACROSS THE CENTRAL ROCKIES COMBINED
WITH AN INCREASING FLOW ALOFT WILL BRING LOW HUMIDITIES AND GUSTY
WINDS TO THE AREA FROM MID AFTERNOON INTO THE EARLY EVENING
HOURS. RELATIVE HUMIDITIES WILL FALL TO 8 TO 15 PERCENT THIS
AFTERNOON AND SOUTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH WITH A
FEW GUSTS POSSIBLY UP TO 25 MPH MAINLY AFTER 3 PM. THE COMBINATION
OF THE LOW HUMIDITIES...GUSTY WINDS AND DRY FUELS WILL CAUSE
CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KBOU 292145
RFWBOU

RED FLAG WARNING
NATIONAL WEATHER SERVICE DENVER CO
345 PM MDT TUE APR 29 2008

COZ238>251-300200-
/O.CON.KBOU.FW.W.0009.000000T0000Z-080430T0200Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN...
WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD...
LONGMONT...AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...
BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
345 PM MDT TUE APR 29 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

AN UPPER LEVEL RIDGE MOVING ACROSS THE CENTRAL ROCKIES COMBINED
WITH AN INCREASING FLOW ALOFT HAS LOWERED HUMIDITIES TO NEAR 10
PERCENT THIS AFTERNOON...WHILE WINDS HAVE BEGUN TO GUST INTO THE
MID 20S. THESE CONDITIONS WILL CONTINUE INTO THIS EVENING. THE
COMBINATION OF THE LOW HUMIDITIES...GUSTY WINDS AND DRY FUELS WILL
CAUSE CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KBOU 300136
RFWBOU

RED FLAG WARNING
NATIONAL WEATHER SERVICE DENVER CO
736 PM MDT TUE APR 29 2008

COZ238>251-300245-
/O.EXP.KBOU.FW.W.0009.000000T0000Z-080430T0200Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN...
WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD...
LONGMONT...AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...
BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
736 PM MDT TUE APR 29 2008

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. 

RELATIVE HUMIDITY WILL REMAIN BELOW 20 PERCENT THROUGH MOST OF
THE EVENING. SOUTHWEST WINDS HAVE DECREASED BELOW 20 MPH AND WILL
REMAIN IN THE 5 TO 15 MPH RANGE THROUGH THE REST OF THE NIGHT.
THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8
PM.

RED FLAG CONDITIONS WILL BE POSSIBLE AGAIN WEDNESDAY ALONG THE
I-25 CORRIDOR AND ALONG THE PALMER DIVIDE. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 29, 2:43 AM MDT, 1 hour 18 minutes earlier.

Area forecast discussion, Apr 29, 2:43 AM MDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
243 AM MDT TUE APR 29 2008

SHORT TERM...SOME MID AND HIGH LEVEL MOISTURE WILL MOVE ACROSS THE
AREA TODAY IN ASSOCIATION WITH A DISTURBANCE MOVING ACROSS IN SW
FLOW ALOFT BUT PCPN EXPECTED DUE TO VERY DRY LOWER LEVELS.  850-700
MB TEMPS WILL RISE ANOTHER 5 TO 6 DEGREES C SO AFTN HIGHS OVER NERN
CO SHOULD RANGE FROM 75 TO 80 DEGREES.  AS FAR AS FIRE DANGER
RELATIVE HUMIDITIES WILL BE VERY LOW OVER NERN CO THIS AFTN INTO THE
EARLY EVENING HOURS HOWEVER WINDS WILL LIKELY NOT MEET CRITERIA
UNTIL 21Z OR LATER.  BEST CHC FOR CRITERIA WINDS APPEARS TO BE IN A
SMALL WINDOW FROM 22Z-02Z OVER THE NERN PLAINS ALTHOUGH SOME AREAS
PROBABLY WILL NOT MEET WIND CRITERIA.  WILL ISSUE A WARNING BUT MAKE
IT CLEAR THAT WINDOW OF HIGHEST FIRE DANGER WILL BE RATHER SHORT
LIVED.

ANOTHER WARM AND DRY DAY TUESDAY WILL KEEP THE FIRE DANGER HIGH.
RELATIVE HUMIDITIES WILL FALL INTO THE 6 TO 12 PERCENT RANGE TUESDAY
AFTERNOON FOR MOST LOCATIONS. WINDS WILL INCREASE DURING THE
AFTERNOON AS STRONGER WINDS ALOFT MIX DOWN AND A LEE-SIDE TROUGH
STRENGTHENS OVER THE PLAINS. WINDS WILL GUST TO AROUND 25 MPH WHICH
IS MINIMAL CRITERIA FOR WINDS FOR A FIRE WEATHER WATCH OR A RED FLAG
WARNING. EVEN THOUGH WINDS ARE MARGINAL...RELATIVE HUMIDITIES WILL
BE VERY LOW...THUS WILL ONLY ISSUE A FIRE WEATHER WATCH AT THIS TIME
FOR THE PLAINS.

LONG TERM...MODELS CONTINUE TO SHOW A POTENT UPPER TROUGH MOVING
OVER COLORADO FROM WEDNESDAY NIGHT THROUGH THURSDAY.  NAM...GFS AND
ECMWF ALL HAVE SLIGHTLY DIFFERENT SOLUTIONS RELATED TO HOW CLOSED
OFF THE UPPER CIRCULATION WILL BE...BUT THE END RESULT FROM EACH
MODEL APPEARS TO BE A GOOD SHOT OF PRECIPITATION ACROSS THE FORECAST
AREA.  QUASI-GEOSTROPHIC ANALYSIS PACKAGE SHOWS DECENT FORCING FOR
ASCENT ASSOCIATED WITH THE TROUGH...ALONG WITH A FAIR AMOUNT OF
MOISTURE PRESENT.  TEMPERATURES AND 700 MB SPECIFIC HUMIDITY VALUES
ARE STARTING TO LOOK LIKE IT WILL BE TOO WARM FOR ANY SNOW ON THE
PLAINS.  WILL CHANGE THE WORDING ON THE PLAINS TO RAIN OR SNOW
LIKELY SINCE THE MODELS MAY NOT CONTAIN ENOUGH DIABATIC COOLING.
THE SYSTEM WILL CONTAIN POTENT COOLING THROUGH LIFTING OF THE
AIRMASS...BUT IT IS ALSO GOING TO BE THE 1ST OF MAY ON THURSDAY.
THE NORTHERN MOUNTAINS MAY GET SNOWFALL AMOUNTS CLOSE TO ADVISORY
CRITERIA...BUT IT IS TOO EARLY TO ISSUE ANY HIGHLIGHTS AT THIS
TIME.  BEYOND THURSDAY...THE PATTERN LOOKS LIKE IT WILL REMAIN
SOMEWHAT UNSETTLED...AS GENERAL TROFFINESS ALOFT REMAINS OVER THE
NORTHERN ROCKIES AND GREAT BASIN.  PRESENT FORECAST PACKAGE ALREADY
HAS GRADUAL MODERATION IN TEMPERATURES AND A SLIGHT CHANCE OF
SHOWERS DURING THE AFTERNOONS AND EVENINGS...SO NO CHANGES
NECESSARY.

AVIATION...VFR THRU TONIGHT.  SOTHWEST WINDS SHOULD INCREASE LATER
THIS AFTN WITH SPEEDS OF 10 TO 20 MPH AFTER 21Z. COULD SEE A FEW
GUSTS TO 25 MPH FROM 23Z THRU 03Z.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR VERY LOW
HUMIDITIES AND GUSTY WINDS FOR THE PLAINS (ZONES 238 THROUGH 251)
FROM 20Z THIS AFTERNOON THRU 02Z THIS EVENING.

&&
RPK/KDRBY
Hazardous weather outlook, Apr 28, 10:40 AM MDT, 17 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1040 AM MDT MON APR 28 2008

COZ030>051-291200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1040 AM MDT MON APR 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CONDITIONS ALONG WITH WARM TEMPERATURES WILL OCCUR TUESDAY INTO
WEDNESDAY WITH INCREASING FIRE DANGER IN THE FOOTHILLS AND OVER
NORTHEAST COLORADO ON WEDNESDAY.  A STORM SYSTEM WILL MOVE ACROSS
THE CENTRAL ROCKIES THURSDAY BRINGING A GOOD CHANCE OF SNOW TO THE
MOUNTAINS AND A CHANCE OF RAIN OR WET SNOW ON THE PLAINS. WITH WARM
TEMPERATURES...THE THREAT OF SIGNIFICANT ACCUMULATIONS ON THE PLAINS
APPEARS LOW.  THE STORM WILL ALSO PRODUCE SIGNIFICANT WINDS ON
THURSDAY AND POSSIBLY FRIDAY. FOR THE WEEKEND THE TEMPERATURES WILL
BE NEAR SEASONAL NORMALS WITH ONLY A SLIGHT CHANCE FOR LIGHT SHOWERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

MEIER/RPK

Nearby

Red Flag Warnings in Colorado, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.